BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the Riemann problem for some discontinuous systems of conservation laws describing phase transitions

Participants in the publication
João-Paulo Dias (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
2004

Where published
Communications on Pure & Applied Analysis

Publication Identifiers
ISSN - 1553-5258

Publisher
American Institute of Mathematical Sciences (AIMS)

Volume
3
Number
1

Number of pages
5
Starting page
53
Last page
58

Document Identifiers
DOI - https://doi.org/10.3934/cpaa.2004.3.53
URL - http://dx.doi.org/10.3934/cpaa.2004.3.53


Export

APA
João-Paulo Dias, Mário Figueira, (2004). On the Riemann problem for some discontinuous systems of conservation laws describing phase transitions. Communications on Pure & Applied Analysis, 3, 53-58. ISSN 1553-5258. eISSN . http://dx.doi.org/10.3934/cpaa.2004.3.53

IEEE
João-Paulo Dias, Mário Figueira, "On the Riemann problem for some discontinuous systems of conservation laws describing phase transitions" in Communications on Pure & Applied Analysis, vol. 3, pp. 53-58, 2004. 10.3934/cpaa.2004.3.53

BIBTEX
@article{46618, author = {João-Paulo Dias and Mário Figueira}, title = {On the Riemann problem for some discontinuous systems of conservation laws describing phase transitions}, journal = {Communications on Pure & Applied Analysis}, year = 2004, pages = {53-58}, volume = 3 }